MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT B MONITOR; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION EXALT B MONITOR; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00542760
Medical Device Problem Codes Nonstandard Device (1420); Defective Device (2588); Adverse Event Without Identified Device or Use Problem (2993); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of loss of visualization d3: date of event approximated.
 
Event or Problem Description
It was reported to boston scientific that an exalt model b monitor was used during a procedure.The procedure name and date information are not available.During the procedure, the exalt model b monitor was not showing any image when connecting.The device was sent to the warehouse because it's not working.The issue was likely due to a blow from the iv pole giving way or falling off the stand.The procedure was completed with another device.No patient complications were reported.
 
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of loss of visualization.Block b3: date of event approximated.Device evaluation summary the exalt model b monitor was returned for analysis.Customer provided pictures showed the screen was broken and shattered in multiple places, however the exalt model b monitor is functional.The reported event of damaged defective device was confirmed.The screen damaged could have affected the device performance and its integrity, leading to the event experienced by the customer.Since an expected or random component failure was identified without any design or manufacturing issue.All the information compiled on this investigation determines that the most probable cause is cause traced to component failure.
 
Event or Problem Description
It was reported to boston scientific that an exalt model b monitor was used during a procedure.The procedure name and date information are not available.During the procedure, the exalt model b monitor was not showing any image when connecting.The device was sent to the warehouse because it's not working.The issue was likely due to a blow from the iv pole giving way or falling off the stand.The procedure was completed with a different device.No patient complications were reported.

Brand Name
EXALT B MONITOR
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
TRICE MEDICAL INC
40 general warren blvd
suite 100
malvern PA 19355
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22793121
Report Number3005099803-2025-04055
Device Sequence Number8286943
Product Code EOQ
UDI-Device Identifier00191506007805
UDI-Public(01)00191506007805(11)220524(10)22144030
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K211030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00542760
Device Catalogue NumberM00542760
Device Lot Number0022144030
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown